# SDR C2XA10RI084

- Difficulty date: June 22, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 26,675 hours, 19,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3063 - EWR - FLIGHT CREW REPORTED BURNING PLASTIC SMELL DURING FLIGHT.  EWR MX PERFORMED FIM TASK FOR ABNORMAL SMELL IN COCKPIT AND COULD NOT DUPLICATE ANY SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
